lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Linear fractional p-adic and adelic dynamical systems.
Växjö University, Faculty of Mathematics/Science/Technology, School of Mathematics and Systems Engineering. Matematik.ORCID iD: 0000-0002-9857-0938
2007 (English)In: Rep. Math. Phys., ISSN 0034-4877, Vol. 60, no 1, p. 55-68Article in journal (Refereed) Published
Abstract [en]

Linear fractional p-adic and adelic dynamical systems.

Place, publisher, year, edition, pages
Polish Scientific Publishers PWN. , 2007. Vol. 60, no 1, p. 55-68
Keyword [en]
Linear fractional p-adic and adelic dynamical systems
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:vxu:diva-2932DOI: doi:10.1016/S0034-4877(07)80098-XOAI: oai:DiVA.org:vxu-2932DiVA, id: diva2:202888
Available from: 2007-12-25 Created: 2007-12-25 Last updated: 2016-05-03Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full texthttp://www.scirus.com/srsapp/search?p=0&dt=all&ds=bls&ds=sd&ds=mps&ds=cps&ds=cpp&sa=all&q=Khrennikov#results

Authority records BETA

Khrennikov, Andrei

Search in DiVA

By author/editor
Khrennikov, Andrei
By organisation
School of Mathematics and Systems Engineering

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 43 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf